# SDR AU960266

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: D30256
- Condition: Corroded
- Location: Lg Wheel/Brake S
- Component: Mcauly, WHEEL
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEEL HUB CORRODED - THREADS STRIPPED ALLOWING WHEEL FLANGE AND  TYRE TO SEPARATE FROM HUB
